# SDR USAA2011021190699

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 33,388 hours, 13,514 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 209 - PHX - EMERGENCY EQUIPMENT - FORWARD MEGAPHONE WILL NOT TEST.  MAINTENANCE REPLACED THE FORWARD MEGAPHONE ASSEMBLY.
